# SDR AWXA200200951

- Difficulty date: September 2, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 51,678 hours, 27,640 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546803
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR  - DURING C-03 CHECK A 1 INCH CRACK WAS FOUND ON FLOORBEAM UPPER TEE CAP AT FWD SIDE OF BS 520, RBL 25. MAINTENANCE REMOVED DAMAGED FLOORBEAM UPPER TEE CAP.  FABRICATED A NEW REPLACEMENT FLOORBEAM UPPER TEE CAP AND INSTALLED REPAIR PART IAW B737-300 SRM 53-00-51.
